Couldn't find what you looking for?

TRY OUR SEARCH!

I've just started a course of Belladonna tablets for migraine. I took two tablets for six doses yesterday and have taken two tablets today as prescribed by the bottle. However I feel a little dizzy today and my bowels are a little loose. Is this a commom side effect of belladonna?

Loading...

Belladonna is actually given to people who suffer from stomach and digestive upset and inflammations of the brain or spinal cord. Inflammation of the spinal cord can cause dizziness.

At the beginning of a homeopathic remedy, you often feel worse before you feel better. Homeopathics work for about a week by making symptoms that it treats, worse.

If you still are uncomfortable, which is understandable, call the company that makes the homeopathic and ask them if this sounds okay. You also might want to rethink taking belladonna or at least the recommended dose if it lasts longer than two weeks.
Reply

Loading...